Variational principle and almost quasilocality for renormalized measures. - Université Paris-Est-Créteil-Val-de-Marne Access content directly
Journal Articles Journal of Statistical Physics Year : 2003

Dates and versions

hal-04391925 , version 1 (12-01-2024)

Identifiers

Cite

Roberto Fernández, Arnaud Le Ny, Frank Redig. Variational principle and almost quasilocality for renormalized measures.. Journal of Statistical Physics, 2003, 111 (1/2), pp.465-478. ⟨10.1023/A:1022281730113⟩. ⟨hal-04391925⟩
9 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More